# SDR COMA2010040950092

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 23,578 hours, 19,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Part time: 23,578 hours, 19,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN RADIUS ON AFT CARGO DOOR BEAM MEMBER AT FS 621.00.  REPLACED AFT CARGO DOOR BEAM ANGLE AT FS 621.00 IAW CRJ SRM 51-42-06.
